MathSciNet Relay Station
MathSciNet bibliographic data
MR1426535 57M07 (20F36)
Meier, John; Meinert, Holger; VanWyk, Leonard Finiteness properties and abelian quotients of graph groups. Math. Res. Lett. 3 (1996), no. 6, 779–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement